Results 31 to 40 of about 1,334 (79)
Psyche: A Journal of Entomology, Volume 87, Issue 3-4, Page 259-298, 1980.
Victor Johnson
wiley +1 more source
Flat bundles with solvable holonomy
Let G be a solvable linear Lie group. We show that for every flat pnncipal G-bundle { over a CW-complex M, there is a finite-sheeted covering spacep: M-3 M such that p*C is trivial as a principal G-bundle.
W. Goldman, M. Hirsch
semanticscholar +1 more source
Realization of square-integrable representations of unimodular Lie groups on ²-cohomology spaces
An analogue of the "Langlands conjecture" is proved for a large class of connected unimodular Lie groups having square-integrable representations (modulo their centers).
Jonathan Rosenberg
semanticscholar +1 more source
A metric characterization of Carnot groups
We give a short axiomatic introduction to Carnot groups and their subRiemannian and subFinsler geometry. We explain how such spaces can be metrically described as exactly those proper geodesic spaces that admit dilations and are isometrically ...
Donne, Enrico Le
core +1 more source
In the realm of sub-Riemannian manifolds, a relevant question is: what are the metric lines (isometric embedding of the real line)? The space of kk-jets of a real function of one real variable xx, denoted by Jk(R,R){J}^{k}\left({\mathbb{R}},{\mathbb{R}}),
Bravo-Doddoli Alejandro
doaj +1 more source
Examples of naturally reductive pseudo-Riemannian Lie groups
We provide examples of naturally reductive pseudo-Riemannian spaces, in particular an example of a naturally reductive pseudo-Riemannian 2-step nilpotent Lie group $(N, _N)$, such that $_N$ is invariant under a left action and for which the center is ...
Ovando, Gabriela P.
core +1 more source
Superrigid subgroups of solvable Lie groups
Let $\Gamma$ be a discrete subgroup of a simply connected, solvable Lie group~$G$, such that $\Ad_G\Gamma$ has the same Zariski closure as $\Ad G$. If $\alpha \colon \Gamma \to \GL_n(\real)$ is any finite-dimensional representation of~$\Gamma $,we show ...
Communicated Roe Goodman, Dave Witte
core +4 more sources
Symmetry Algebras of the Canonical Lie Group Geodesic Equations in Dimension Three [PDF]
For each of the two and three-dimensional indecomposable Lie algebras the geodesic equations of the associated canonical Lie group connection are given.
Ghanam, Ryad, Thompson, Gerard
core +1 more source
Diophantine property in the group of affine transformations of the line
We investigate the Diophantine property of a pair of elements in the group of affine transformations of the line. We say that a pair of elements g_1,g_2 in this group is Diophantine if there is a number A such that a product of length l of elements of ...
Varjú, Péter Pál
core +1 more source
Decay estimates for fractional wave equations on H-type groups
The aim of this paper is to establish the decay estimate for the fractional wave equation semigroup on H-type groups given by $e^{it\Delta^\alpha ...
Song, Manli
core +2 more sources